# SDR DALA2021122808097

- Difficulty date: December 26, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,317 hours, 38,771 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 L2 DOOR DISARM LIGHT WILL NOT EXTINGUISH. CORRECTIVE ACTION: REMOVED DEBRIS AS REQD. OPS NRML. (7866878)
